# SDR ASAA0957160

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,224 hours, 957 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6726
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,224 hours, 957 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 ON ENG NR 1 FOUND FAULT CODES 73 20341 "FMV POS SIGNAL OUT OF RANGE" 73 10351 "FMV POS SIGNALS DISAGREE"  73 20351 "FMV POS SIGNALS DISAGREE".  LOGGED FOR LEGS 0 1 2 3 5 6 7 9 10.  SHORT TERM FAULT.  ACCOMPLISHED NR 1 ENGINE EEC TEST AND ACTUATORS TEST.  BOTH TESTS PASS.  PER TECH SERVICES DUE TO HISTORY REPLACE NR 1 HMU.  REMOVED & REPLACED NR 1 ENG HMU REF MM 73 11 01 400 801 FOO STEPS G (1) (16) J.  COMPLETED HMU INSTALLATION.  LEAK & OPS CHECKS GOOD PER M/M 71 00 00 800 811.  NO FAULTS NOTED.
